MathSciNet Relay Station
MathSciNet bibliographic data
MR700140 32B20 (58C25 58C27)
Bierstone, Edward; Schwarz, Gerald W. Continuous linear division and extension of ${\cal C}\sp{\infty }$ functions. Duke Math. J. 50 (1983), no. 1, 233–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement